MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG B.BRAUN; ACCESSORIES, PUMP, INFUSION

B. BRAUN MELSUNGEN AG B.BRAUN; ACCESSORIES, PUMP, INFUSION
Catalog Number 8713112D
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2016018 b.Braun inc.(bbmi) (importer) is submitting the report on behalf of b.Braun melsungen ag (manufacturer).This report has been identified as b.Braun medical inc.Internal report number(b)(4).The used power supply was received for evaluation.During the initial visual examination it was discovered that the power supply exhibited signs of thermal damage.Upon further evaluation, it was determined that the pins on the primary adaptoer were damaged in a way that caused them to lose connection with the board inside the power supply.The loose connection between the pins and the internal board of the power supply caused the thermal damage.Based on the condition of the power supply when it was received, the cause of the disconnection between the pins and the board was most likely the result of the power supply being dropped several times.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number.If additional information becomes available, a follow up report will be submitted.
 
Event or Problem Description
As reported by user facility: damaged power cord.

Brand Name
B.BRAUN
Common Device Name
ACCESSORIES, PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, hessen 34212
GM  34212
MDR Report Key7698037
Report Number9610825-2018-00125
Device Sequence Number11023134
Product Code MRZ
UDI-Device Identifier04046964085673
UDI-Public(01)04046964085673
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/18/2018
Report Date (Section F) 07/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number8713112D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2018
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/26/2018
Device Age3 YR
Event Location Hospital
Date Report to Manufacturer07/18/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2018
Initial Report FDA Received Date07/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/18/2018